# SDR UALA2011110706035

- Difficulty date: November 7, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 86,158 hours, 10,363 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MAIN GALLEY FWD WALL INOPERATIVE.   RESECURED EMERGENCY LIGHT CONNECTION, OP CHECKS NORMAL.
